Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What causes breathing difficulty?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
I feel I have sum problem with my larynx. Sumtime I am not able to breath. Its becoz of my throat not lungs. I have seen slight change in voice as well.
Posted Sun, 9 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Prahlad Duggal 45 minutes later
Brief Answer: Proton pump inhibitor with steam inhalation Detailed Answer: Hi, Thanks for the query. Breathing difficulty with some change in voice needs to be evaluated with a laryngoscopic examination. Laryngoscopic examination is usually done with a mirror or an endoscope. But you are saying that your problem sometimes comes and sometimes goes. So, the cause is less likely to be any lesion at the level of laryngeal inlet which usually is the problem we suspect in cases with breathing difficulty wil change in voice. Still you need to get an ENT examination done. Mean while you can use a proton pump inhibitor along with mucolytic as well as team inhalation. If problem persists, do visit an ENT. Feel free to ask another query.\ Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor